Get your Health question answered in 3 easy steps

122 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What treatment should I take for not feeling tired during Gilbert syndrome ?

Dear doctor , I am suffering from Gilbert syndrome . Most often my S. billirubin fluctuates.At that time I feel very weak n tired. what kind of treatment should I take?
Sat, 30 Apr 2011
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Gilberts syndrome is a manifestation of defective bilirubin handling that has no adverse effect on life. Usually physical and emotional stresses cause an increase in bilirubin. Hence try avoid them as well as dehydration. decrease in bilirubin can be achieved using certain enzyme inducers but they aren't usually required
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....